# SDR AALA20160831004

- Difficulty date: August 31, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 88,190 hours, 14,091 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INNER BORE OF LEFT MAIN LANDING GEAR WALKING BEAM.  REPAIRED THE BEAM IAW EA 263112.
